MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Myocardial Infarction (1969)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that myocardial infarction (mi) and st elevation occurred.Vascular access was obtained via the radial artery.The target lesion was located in the moderately tortuous and mildly calcified left anterior descending artery with a 2.75mm vessel diameter.A 1.75mm rotalink plus was selected for use.During the procedure, the physician wanted to do one last round of polishing, however, the patient went into mi and st elevation.The physician removed the device and performed cardiopulmonary resuscitation.The procedure was completed with another of the same device.Patient is stable.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that myocardial infarction (mi) and st elevation occurred.Vascular access was obtained via the radial artery.The target lesion was located in the moderately tortuous and mildly calcified left anterior descending artery with a 2.75mm vessel diameter.A 1.75mm rotalink plus was selected for use.During the procedure, the physician wanted to do one last round of polishing, however, the patient went into mi and st elevation.The physician removed the device and performed cardiopulmonary resuscitation.The procedure was completed with another of the same device.Patient is stable.It was further reported that the patient regained consciousness after cardiopulmonary resuscitation was performed.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14604116
Report Number2134265-2022-06397
Device Sequence Number6169421
Product Code MCX
UDI-Device Identifier08714729228370
UDI-Public08714729228370
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryMY
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0027558702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown